Serotonin syndrome caused by minimum doses of SSRIS in a patient with spinal cord injury.
Аннотация
There have been only a few reports of serotonin syndrome developing after mono-therapy with a selective serotonin reuptake inhibitor (SSRI). We report a case of serotonin syndrome caused by long-term therapy with fluvoxamine prior to treatment with paroxetine. An 18-year-old man with spinal cord injury (SCI) at thoracic level 2-3 presented with onset of serotonin syndrome after taking fluvoxamine (50 mg per day) for 8 weeks prior to treatment with paroxetine (10 mg per day) for 6 days. He had confusion, agitation, severe headache, tachycardia (124 beats/minute), hypertension (165/118 mmHg), high fever (39.1 degrees C), and myoclonus. All of the symptoms disappeared within 24 hours after discontinuation of administration of paroxetine. This is an interesting case of serotonin syndrome that developed after minimum doses of single therapy with an SSRI in a patient with SCI.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.